# SDR AALA2019061209038

- Difficulty date: June 9, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 49,513 hours, 31,869 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367325000000
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO COMPARTMENT FLOOR PANEL 161NF CRACKED. REPAIRED FLOOR PANEL PER SRM 53-02-00-300-004.
